# SDR ASAA2023050443143

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 39,537 hours, 11,569 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002565
- Condition: Faulty
- Location: E/E Bay
- Part time: 60,621 hours, 18,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF LP 60591300-FMC SINGLE OPERATION ON SCRATCH PAD, FO MAP FIGURE FLAG AND VTR ON NAV DISPLAY. GROUNDED - YES. REMOVED AND REPLACED R/H FMC COMPUTER PER B737-800 AMM 34-61-02 ALL SOFTWARE AND OPERATONIAL CHECKS OK.
